# SDR UALA2011042802071

- Difficulty date: April 27, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 67,437 hours, 25,199 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 627 S14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW FREQUENCY EDDY CURRENT HAS INDICATION AT REPAIR DOUBLER ABOVE STRINGER 14L, STA 627, (ABOVE FWD FASTENER IN TOP ROW). REMOVED THE SPLICE STRAP TRIPLER, ACCOMPLISHED HFEC AND LFEC PER NDT 6-51-00-19 AND NO DEFECTS NOTED. FABRICATED AND INSTALLED A NEW TRIPLER PER REO G13629, REV. D ON NON ROUTINE 27617.  PER EVA 80805.
